MathSciNet Relay Station
MathSciNet bibliographic data
MR1900136 (2003g:37014) 37B05 (37A25 37B40)
Blanchard, François; Glasner, Eli; Kolyada, Sergiĭ; Maass, Alejandro On Li-Yorke pairs. J. Reine Angew. Math. 547 (2002), 51–68.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement